# SDR DALA13015530906

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 68,660 hours, 53,085 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 24DE IN THE CABIN WAS INOPERATIVE. MX FOUND A CONNECTOR IN THE WIRE HARNESS UNPLUGGED, RECONNECTED IT, AND FUNCTIONALLY CHECKED THE SYS.
